# SDR QXEA2018122600471

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 3,934 hours, 2,363 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED T.O. AFTER RECIVING A ENG TLA NOT TOGA EICAS CAUTION NEAR 60 KTS VERIFIED THRUST LEVERS IN TOGA MESSAGE REMAINED UNTIL EXITING RUNWAY. REMOVED FROM SERVICE. INTEROGATED CMC IAW AMM TASK 45-45-00-970-801-A NO FAULTS NOTED NO FURTHER DEFECTS NOTED C/W FIM TASK 23-31-00-810-885A NO DEFECTS NOTED A/C OK FOR CONTINUED SERVICE.
